# SDR CALA0700605

- Difficulty date: October 23, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 58,663 hours, 30,320 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: BAC1506210
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TEE ANGLE AT L-2 DOOR GIRT BAR HOLE CORRODED, STA 986.5, WL 208.1, BL 0 TO LBL 40.  A REPAIR WAS INSTALLED IAW ECRA 5311-01370.
